Gröbner Bases for Complex Grassmann Manifolds

Branislav I. Prvulović

Publications de l'Institut Mathématique (2011)

  • Volume: 90(104), Issue: 110, page 23-46
  • ISSN: 0350-1302

How to cite


Branislav I. Prvulović. "Gröbner Bases for Complex Grassmann Manifolds." Publications de l'Institut Mathématique 90(104).110 (2011): 23-46. <>.

author = {Branislav I. Prvulović},
journal = {Publications de l'Institut Mathématique},
keywords = {strong Gröbner bases; cohomology algebra},
language = {eng},
number = {110},
pages = {23-46},
publisher = {Matematički institut SANU},
title = {Gröbner Bases for Complex Grassmann Manifolds},
url = {},
volume = {90(104)},
year = {2011},

AU - Branislav I. Prvulović
TI - Gröbner Bases for Complex Grassmann Manifolds
JO - Publications de l'Institut Mathématique
PY - 2011
PB - Matematički institut SANU
VL - 90(104)
IS - 110
SP - 23
EP - 46
LA - eng
KW - strong Gröbner bases; cohomology algebra
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.